Second order regularity for the p(x)-Laplace operator

S. Challal, A. Lyaghfouri

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

In this paper, we establish second order regularity for the p(x)-Laplace operator. This generalizes classical results known when the function p(x) is equal to some constant p > 1.

Original languageEnglish
Pages (from-to)1270-1279
Number of pages10
JournalMathematische Nachrichten
Volume284
Issue number10
DOIs
Publication statusPublished - Jul 2011
Externally publishedYes

Keywords

  • p(x)-Laplace operator
  • Second derivatives
  • Variable exponent Sobolev spaces

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Second order regularity for the p(x)-Laplace operator'. Together they form a unique fingerprint.

Cite this